# SDR 06FDEA0326

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Cracked
- Location: Bs 1682
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CARGO DOOR CUTOUT RAIL STA 1682 L-43R HAS CRACK ON END IN RADIUS.  REPAIRED RAIL WITH REPAIR ANGLE IAW DC10-30 SRM 53-00-01 FIG 9 VOL I SHEET 7.  ALODINED AND PRIMED IAW DC10-30 SRM 51-21-01 PAR 31 VOL I.
